Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Aromasin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
Libby
Guest
 
Posts: n/a
Default extreme fatigue

I switched to Aromasin after thirteen months on Arimidex due to aches in my bones/joints, weakness and general fatigue. I switched back to Arimidex after one month on Aromasin because I became literally debilitated by extreme fatigue. I wonder if anyone else has had a similar experience with these two medications. They are wonderful drugs if we can just manage the side effects...I have three and one-half years to go. What happens after the five year protocol? Do we feel normal again? I would be very interested in your feedback. Thanks.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
extreme side effects Unregistered Singulair 3 10-21-2012 07:21 AM
fatigue Cathy Welchol 0 05-12-2008 06:46 PM
Extreme Swelling Shauna Lantus 0 12-03-2005 06:00 AM
Hives, Extreme Itching Denise NovoLog 0 05-27-2005 05:00 AM
Extreme Burning Vickie Elidel 0 05-25-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:27 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.